# SDR AALA20171030001

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT FLOOR SUPPORT ANGLE AT FUSELAGE STATION 500I BETWEEN LBL24 AND RBL24.  REMOVED AND REPLACED LOWER RAIL ASSEMBLY (FLOOR SUPPORT) PER SRM 51-40-02.
